It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


That doc is definetly tapering way too fast.a good friend of mine had to taper off morphine as he had surgery coming up in about six months and was worried about the tolerance issue and the fact that it would be hard to treat the post op pain. and his doc advised using the full six month time period to taper.every three weeks he would drop the dosage.if you go too fast you will definitely have some significant WDs.she really needs to discuss this with her doc.There has to be a better way.even switching to a much less strong narcotic would be beter than the way he has this set up.i hope this works out for your friend. Marcia





All times are GMT -7. The time now is 07:42 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!